Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum to: “Large integral points on elliptic curves” [Math. Comp. 48 (1987), no. 177, 425–436; MR0866125 (87k:11062)]
HTML articles powered by AMS MathViewer

by Don Zagier PDF
Math. Comp. 51 (1988), 375 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Math. Comp. 51 (1988), 375
  • MSC: Primary 11G05; Secondary 11D25, 11Y50
  • DOI: https://doi.org/10.1090/S0025-5718-1988-0942163-8
  • MathSciNet review: 942163